MathSciNet Relay Station
MathSciNet bibliographic data
MR561825 (81j:42039) 42B25 (28A15)
Neugebauer, C. J. On the Hardy-Littlewood maximal function and some applications. Trans. Amer. Math. Soc. 259 (1980), no. 1, 99–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement